Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 182, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 26, 2011, 3:44 PM CDT for Leon County, Robertson County, Texas. It was in force for 61 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2011, 3:44 PM CDT (20:44 UTC)
- Expired
- Apr 26, 2011, 4:45 PM CDT
- In force
- 61 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Leon County, TX, Robertson County, TX
The radar
The Ft Hood radar (KGRK), 141 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 4:35 PM CDT | HAIL 1 | 7 Sw Buffalo, TX | QUARTER HAIL REPORTED SOUTHWEST OF THE CITY OF BUFFALO. |
| Apr 26, 4:51 PM CDT | HAIL 1 | Hearne, TX | HAIL COVERING THE GROUND IN HEARNE. BIGGEST DIAMETER QUARTER SIZE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 51 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 1:44 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.7 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 911 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
832
WUUS54 KFWD 262044
SVRFWD
TXC289-395-262145-
/O.NEW.KFWD.SV.W.0182.110426T2044Z-110426T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
344 PM CDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LEON COUNTY IN NORTHEAST TEXAS...
ROBERTSON COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 445 PM CDT
* AT 343 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
NORTH OF FRANKLIN...AND MOVING EAST AT 45 MPH. ANOTHER SEVERE
STORM WAS LOCATED 7 MILES WEST OF FRANKLIN AND WAS ALSO MOVING
EAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BUFFALO AROUND 415 PM
CENTERVILLE AROUND 420 PM
THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 153 AND 180.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER AND STAY AWAY FROM
WINDOWS UNTIL THE STORM HAS PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM.
&&
LAT...LON 3122 9574 3117 9573 3114 9577 3110 9577
3109 9598 3089 9640 3085 9667 3091 9669
3091 9672 3096 9675 3110 9682 3158 9589
3163 9579 3161 9576 3164 9576 3165 9573
3160 9571 3154 9576 3137 9567
TIME...MOT...LOC 2043Z 265DEG 39KT 3111 9641
$$
85/NH3 follow-up statements
812
WWUS54 KFWD 262103
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
403 PM CDT TUE APR 26 2011
TXC289-395-262145-
/O.CON.KFWD.SV.W.0182.000000T0000Z-110426T2145Z/
LEON TX-ROBERTSON TX-
403 PM CDT TUE APR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR ROBERTSON AND LEON COUNTIES...
AT 403 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES
SOUTHWEST OF MARQUEZ...MOVING NORTHEAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MARQUEZ AROUND 415 PM CDT...
JEWETT AROUND 425 PM CDT...
LEONA AROUND 430 PM CDT...
CENTERVILLE AND BUFFALO AROUND 435 PM CDT...
THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 153 AND 180.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.
&&
LAT...LON 3122 9574 3117 9573 3114 9577 3110 9577
3109 9598 3089 9640 3085 9667 3091 9669
3091 9672 3096 9675 3110 9682 3158 9589
3163 9579 3161 9576 3164 9576 3165 9573
3160 9571 3154 9576 3137 9567
TIME...MOT...LOC 2103Z 246DEG 39KT 3114 9634
$$819
WWUS54 KFWD 262124
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
424 PM CDT TUE APR 26 2011
TXC289-395-262145-
/O.CON.KFWD.SV.W.0182.000000T0000Z-110426T2145Z/
LEON TX-ROBERTSON TX-
424 PM CDT TUE APR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR ROBERTSON AND LEON COUNTIES...
AT 424 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
EAST OF MARQUEZ...MOVING NORTHEAST AT 45 MPH.
OTHER SEVERE THUNDERSTORMS WERE LOCATED 3 MILES NORTHEAST OF
CENTERVILLE AND NEAR CALVERT.
THE SEVERE THUNDERSTORMS WILL BE NEAR...
LEONA AROUND 430 PM CDT...
CENTERVILLE AND BUFFALO AROUND 435 PM CDT...
THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 153 AND 180.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.
&&
LAT...LON 3122 9574 3117 9573 3114 9577 3110 9577
3109 9598 3089 9640 3085 9667 3091 9669
3091 9672 3096 9675 3110 9682 3158 9589
3163 9579 3161 9576 3164 9576 3165 9573
3160 9571 3154 9576 3137 9567
TIME...MOT...LOC 2124Z 246DEG 39KT 3124 9609
$$691
WWUS54 KFWD 262140
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
440 PM CDT TUE APR 26 2011
TXC289-395-262145-
/O.CON.KFWD.SV.W.0182.000000T0000Z-110426T2145Z/
LEON TX-ROBERTSON TX-
440 PM CDT TUE APR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR ROBERTSON AND LEON COUNTIES...
AT 440 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
NORTH OF CENTERVILLE...MOVING NORTHEAST AT 45 MPH.
A TORNADO WARNING REMAINS IN EFFECT FOR ANOTHER STORM IN ROBERTSON
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.
&&
LAT...LON 3122 9574 3117 9573 3114 9577 3110 9577
3109 9598 3089 9640 3085 9667 3091 9669
3091 9672 3096 9675 3110 9682 3158 9589
3163 9579 3161 9576 3164 9576 3165 9573
3160 9571 3154 9576 3137 9567
TIME...MOT...LOC 2140Z 246DEG 37KT 3134 9594
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 2:15 PM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, Apr 26, 2:15 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 215 PM CDT TUE APR 26 2011 .DISCUSSION... PARTICULARLY DANGEROUS SITUATION TODAY AND THIS EVENING...WITH ALL ELEMENTS IN PLACE FOR LARGE HAIL...TORNADOES...DAMAGING WINDS INTERSTATE 35 CORRIDOR AND EAST. CAPE VALUES IN WARM SECTOR ARE OVER 4000 JOULES...AND 0-1 KM HELICITY VALUES NEAR FRONT ARE ABOVE 300. AS CYCLOGENESIS OCCURS TODAY...WARM FRONT SHOULD RETREAT NORTHWARD AND DRY LINE SHOULD PUSH EAST. TRIPLE POINT INITIALLY NEAR BOSQUE COUNTY SHOULD PUSH NORTH ACROSS THE METROPLEX. BEST SPOT FOR INITIAL CONVECTION IS NEAR TRIPLE POINT SOUTH OF METROPLEX. STORM MOTION IS NORTHEAST...WITH RIGHT MOVING SUPERCELLS MOVING EAST NORTHEAST. THIS WOULD KEEP THEM IN THE WARM SECTOR AND ALLOW FOR LONG TRACK TORNADOES AND/OR WIDESPREAD HAIL. BY EARLY MORNING COLD FRONT SWEEPS ACROSS THE AREA AND PRECIP SHOULD BE LIMITED TO THE NORTHEAST BY SUNRISE...ENDING SHORTLY THEREAFTER. NO CHANGES FOR REST OF THE WEEK WITH NEXT SYSTEM SATURDAY INTO SUNDAY. 84 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 60 71 53 78 59 / 30 5 5 5 5 WACO, TX 66 79 52 82 58 / 20 5 5 5 5 PARIS, TX 63 68 48 75 54 / 60 20 5 5 5 DENTON, TX 57 70 48 78 58 / 30 5 5 5 5 MCKINNEY, TX 61 70 49 78 56 / 50 10 5 5 5 DALLAS, TX 63 72 53 77 60 / 40 5 5 5 5 TERRELL, TX 64 72 51 77 57 / 50 10 5 5 5 CORSICANA, TX 67 78 54 78 58 / 30 5 5 5 5 TEMPLE, TX 65 81 53 82 57 / 20 5 5 5 5 MINERAL WELLS, TX 58 73 50 78 58 / 10 5 5 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
Hazardous weather outlook, Apr 26, 1:55 PM CDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 155 PM CDT TUE APR 26 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 155 PM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. TORNADO WATCH IN EFFECT FOR MUCH OF NORTH TEXAS UNTIL 10 PM. THUNDERSTORMS ARE LIKELY TODAY AND TONIGHT ALONG AND EAST OF A LINE FROM LAMPASAS TO WEATHERFORD TO BOWIE. SEVERE THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND TONIGHT...ESPECIALLY ALONG AND EAST OF THE INTERSTATE 35 CORRIDOR. LARGE HAIL...DAMAGING DOWNBURST WINDS...AND TORNADOES WILL ALL BE POSSIBLE. ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON SOUTHWEST OF A CISCO TO MERIDIAN TO GATESVILLE LINE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A FEW THUNDERSTORMS MAY LINGER WEDNESDAY MORNING ACROSS THE FAR NORTHEASTERN COUNTIES OF NORTH TEXAS. ELEVATED FIRE WEATHER CONDITIONS ARE LIKELY WEDNESDAY AFTERNOON ACROSS THE SOUTHWEST HALF OF NORTH TEXAS. A CHANCE FOR THUNDERSTORMS RETURNS TO NORTH TEXAS SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ALONG AND EAST OF THE INTERSTATE 35 CORRIDOR TODAY AND TONIGHT. MORE LIMITED SPOTTER ACTIVATION MAY BE REQUESTED WEST OF THE INTERSTATE 35 CORRIDOR.
In the hours before
Special weather statement, Apr 26, 2:37 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
237 PM CDT TUE APR 26 2011
TXZ145-262000-
HILL TX-
237 PM CDT TUE APR 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN HILL COUNTY
AT 236 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES WEST OF HILLSBORO...MOVING NORTHEAST AT
45 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BLUM...COVINGTON...ITASCA...
WHITNEY AND LAKE WHITNEY STATE PARK.
NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT.
LAT...LON 3222 9736 3225 9719 3219 9708 3188 9732
3193 9743 3194 9742 3198 9739 3202 9743
3202 9747
TIME...MOT...LOC 1936Z 228DEG 41KT 3201 9735
85/NHLocal storm report, Apr 26, 3:16 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
316 PM CDT TUE APR 26 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL GRANDVIEW 32.27N 97.18W
04/26/2011 E1.00 INCH JOHNSON TX EMERGENCY MNGR
QUARTER SIZE HAIL IN GRANDVIEW.Special weather statement, Apr 26, 3:26 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
326 PM CDT TUE APR 26 2011
TXZ119-262100-
DALLAS TX-
326 PM CDT TUE APR 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN DALLAS COUNTY
AT 326 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER MIDLOTHIAN...MOVING NORTHEAST AT 50 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CEDAR HILL...COCKRELL
HILL...DALLAS...DESOTO...DUNCANVILLE...GLENN HEIGHTS...HIGHLAND
PARK...LANCASTER...MESQUITE...UNIVERSITY PARK AND CEDAR HILL STATE
PARK.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3255 9680 3255 9687 3255 9702 3267 9703
3286 9692 3285 9652
TIME...MOT...LOC 2026Z 216DEG 44KT 3253 9697
92Local storm report, Apr 26, 3:28 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
328 PM CDT TUE APR 26 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL MIDLOTHIAN 32.48N 96.98W
04/26/2011 E0.75 INCH ELLIS TX EMERGENCY MNGR
PENNY TO DIME SIZE HAIL IN MIDLOTHIAN.Special weather statement, Apr 26, 3:33 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
333 PM CDT TUE APR 26 2011
TXZ162-175-262100-
LEON TX-ROBERTSON TX-
333 PM CDT TUE APR 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN LEON COUNTY
ROBERTSON COUNTY
AT 334 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES NORTH OF HEARNE...MOVING NORTHEAST AT 65
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CALVERT...FRANKLIN AND
HEARNE.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3083 9665 3102 9677 3104 9677 3108 9682
3147 9613 3114 9598
TIME...MOT...LOC 2034Z 238DEG 55KT 3107 9657Local storm report, Apr 26, 3:41 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
341 PM CDT TUE APR 26 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM TSTM WND GST WAXAHACHIE 32.40N 96.85W
04/26/2011 E65 MPH ELLIS TX LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS 60 TO 70 MPH WINDS AND QUARTER
HAIL IN WAXAHACHIE/FORRESTON AREA.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:11 PM CDT | Tornado Warning | FWD | Freestone, Leon | 49 min |
| Apr 25, 7:17 PM CDT | Severe Thunderstorm Warning | FWD | Henderson | 58 min |
| Apr 25, 7:28 PM CDT | Tornado Warning | FWD | Freestone | 19 min |
| Apr 25, 7:32 PM CDT | Special Weather Statement | FWD | Navarro | 28 min |
| Apr 25, 7:38 PM CDT | Tornado Warning | FWD | Anderson | 52 min |
| Apr 25, 7:51 PM CDT | Tornado Warning | FWD | Freestone, Navarro | 39 min |
| Apr 25, 7:57 PM CDT | Tornado Warning | FWD | Freestone, Leon | 33 min |
| Apr 25, 8:27 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 63 min |
| Apr 25, 8:30 PM CDT | Tornado Warning | FWD | Freestone, Leon | 45 min |
| Apr 25, 8:42 PM CDT | Areal Flood Advisory | FWD | Anderson, Freestone, Leon | 2 hr |
| Apr 25, 9:21 PM CDT | Special Weather Statement | FWD | Freestone | 24 min |
| Apr 25, 9:29 PM CDT | Special Weather Statement | FWD | Anderson | 31 min |
| Apr 25, 9:40 PM CDT | Special Weather Statement | FWD | Freestone | 35 min |
| Apr 25, 10:13 PM CDT | Special Weather Statement | FWD | Leon | 32 min |
| Apr 25, 10:28 PM CDT | Severe Thunderstorm Warning | FWD | Leon | 30 min |
| Apr 26, 2:37 PM CDT | Special Weather Statement | FWD | Hill | 23 min |
| Apr 26, 2:48 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson | 57 min |
| Apr 26, 3:26 PM CDT | Special Weather Statement | FWD | Dallas | 34 min |
| Apr 26, 3:28 PM CDT | Tornado Warning | FWD | Ellis, Navarro | 47 min |
| Apr 26, 3:33 PM CDT | Special Weather Statement | FWD | Robertson | 27 min |
| Apr 26, 3:53 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Kaufman | 52 min |
| Apr 26, 3:54 PM CDT | Severe Thunderstorm Warning | FWD | Milam | 51 min |
| Apr 26, 4:00 PM CDT | Tornado Warning | FWD | Ellis, Henderson, Kaufman | 45 min |
| Apr 26, 4:13 PM CDT | Tornado Warning | FWD | Henderson, Navarro | 47 min |
| Apr 26, 4:15 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Johnson | 60 min |
| Apr 26, 4:22 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 38 min |
| Apr 26, 4:28 PM CDT | Severe Thunderstorm Warning | FWD | Falls, Limestone | 62 min |
| Apr 26, 4:32 PM CDT | Tornado Warning | FWD | Leon, Robertson | 43 min |
| Apr 26, 4:40 PM CDT | Severe Thunderstorm Warning | FWD | Milam, Robertson | 52 min |
| Apr 26, 4:41 PM CDT | Tornado Warning | FWD | Henderson, Kaufman, Van Zandt | 64 min |
| Apr 26, 4:43 PM CDT | Severe Thunderstorm Warning | FWD | Leon | 32 min |
| Apr 26, 4:50 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Hill, Johnson | 55 min |
| Apr 26, 4:54 PM CDT | Tornado Warning | FWD | Leon | 23 min |
| Apr 26, 4:56 PM CDT | Severe Thunderstorm Warning | FWD | Hill | 30 min |
| Apr 26, 5:03 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 57 min |
| Apr 26, 5:09 PM CDT | Tornado Warning | FWD | Ellis, Kaufman | 51 min |
| Apr 26, 5:13 PM CDT | Severe Thunderstorm Warning | FWD | Leon | 47 min |
| Apr 26, 5:19 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Navarro | 56 min |
| Apr 26, 5:22 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Rockwall | 30 min |
| Apr 26, 5:25 PM CDT | Tornado Warning | FWD | Ellis, Navarro | 50 min |
| Apr 26, 5:26 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 32 min |
| Apr 26, 5:33 PM CDT | Tornado Warning | FWD | Hill, Navarro | 42 min |
| Apr 26, 5:42 PM CDT | Tornado Warning | FWD | Van Zandt | 48 min |
| Apr 26, 5:43 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson | 62 min |
| Apr 26, 5:46 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 59 min |
| Apr 26, 5:50 PM CDT | Tornado Warning | FWD | Henderson, Kaufman, Van Zandt | 40 min |
| Apr 26, 5:54 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, Limestone, McLennan | 66 min |
| Apr 26, 5:55 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt | 65 min |
| Apr 26, 6:05 PM CDT | Tornado Warning | FWD | Henderson, Navarro | 40 min |
| Apr 26, 6:11 PM CDT | Tornado Warning | FWD | Navarro | 49 min |
| Apr 26, 6:26 PM CDT | Tornado Warning | FWD | Ellis, Navarro | 49 min |
| Apr 26, 6:27 PM CDT | Tornado Warning | FWD | Henderson, Van Zandt | 63 min |
| Apr 26, 6:31 PM CDT | Tornado Warning | FWD | Falls, Limestone, McLennan | 44 min |
| Apr 26, 6:43 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Fannin, Lamar | 62 min |
| Apr 26, 6:43 PM CDT | Tornado Warning | FWD | Henderson | 47 min |
| Apr 26, 6:54 PM CDT | Tornado Warning | FWD | Delta, Hopkins, Lamar | 21 min |
| Apr 26, 6:54 PM CDT | Tornado Warning | FWD | Henderson, Navarro | 51 min |
| Apr 26, 6:55 PM CDT | Severe Thunderstorm Warning | FWD | Ellis | 46 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.